MathSciNet Relay Station
MathSciNet bibliographic data
MR934900 11D25 (11Y50)
Pethő, A.; Schulenberg, R. Effektives Lösen von Thue Gleichungen. (German) [Effective solution of Thue equations] Publ. Math. Debrecen 34 (1987), no. 3-4, 189–196.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement